Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 10, Pages 1589-1599
http://dx.doi.org/10.1155/IJMMS.2005.1589

On bandlimited signals with minimal product of effective spatial and spectral widths

Department of Electrical Engineering, Indian Institute of Science, Bangalore, Karnataka 560012, India

Received 31 July 2004; Revised 5 January 2005

Copyright © 2005 Y. V. Venkatesh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Kristian Beedholm, “Harbor porpoise clicks do not have conditionally minimum time bandwidth product,” The Journal of the Acoustical Society of America, vol. 124, no. 2, pp. EL15, 2008. View at Publisher · View at Google Scholar